MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number 2080
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.A choice pt guidewire was selected for use along with a carotid wallstent.The stent was successfully deployed.When the user attempted to remove the stent delivery system from the patient, the delivery system became stuck on the guidewire.The delivery system and guidewire were removed as one unit, and there were no patient complications.
 
Additional Manufacturer Narrative
Device analysis: the device was returned without the stent loaded on it.Therefore, no signs of entrapment could be found.The body of the guidewire was kinked, and the distal tip was bent.This concluded the product analysis.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation result codes: c0706 was removed.H6 - evaluation conclusion codes: the conclusion code was updated from no problem detected to adverse event related to procedure to more accurately reflect the analysis results.Device analysis: the device was returned without the stent loaded on it.Therefore, no signs of entrapment could be found.The body of the guidewire was kinked, and the distal tip was bent.This concluded the product analysis.

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22668545
Report Number2124215-2025-51753
Device Sequence Number3702479
Product Code DQX
UDI-Device Identifier08714729176947
UDI-Public(01)08714729176947(17)260710(10)34407907
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Model Number2080
Device Catalogue Number2080
Device Lot Number0034407907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/05/2025
10/17/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/01/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown